# SDR DALA2023100608229

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2999847) DENT FOUND 15" AFT OF L2 DOOR AND 5.5" ABOVE LAP SKIN JOINT @ STA. 1006. ACCOMPLISHED DELTA ER/A 612366-14 REV-ORIGINAL.
